Skip to Content

I am taking a 5mg hydro and taking 7 at a time to kill my back pain, do I run a risk of overdose?

Responses (2)

Anonymous 16 Apr 2012

Yes, but you may be able to get better relief with a stronger opiate or longer acting one. The amount of acetaminophen in lortab or it's generic, hydrocodone apap, is also very dangerous to your liver. Please go see your dr and have your back pain re-evaluated, tell them the hydro 5s aren't working wnd be willing to undergo testing to make sure your back problem has not deteriorated and gotten worse causing the pain levels to soar. You may be given a stronger opiate or w longer acting one. Patti

Anonymous 28 Apr 2012

Wow if they were 5/500 7 x 5 3500 and how many times a day r you taking 7 of them that i s not good for your liver they started me out a 5/500 2 3 times a day called doc and said no way I'm taking that much so they gave me perocet which had 325 mgs but now taking vicoin with ibprohin in it 200mg 7.5 hydro think y people are overdosing is not the hydro is the apap in them please talk to ur doc and ask for a lower dose say the apap is bothering your stomache its tooo much I said that to my doc and he perscribed 5/325 perocet they made me too sleepy coulndt function but that's me good luck and keep us informed!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions